MathSciNet Relay Station
MathSciNet bibliographic data
MR3043323 92D25
Dong, Qinglai; Ma, Wanbiao; Sun, Mingjuan The asymptotic behavior of a chemostat model with Crowley-Martin type functional response and time delays. J. Math. Chem. 51 (2013), no. 5, 1231–1248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement